# SDR FDEA2020060111101

- Difficulty date: May 31, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHEAR DECK STA 1688 RBL50. REMOVED CORR ON AFT SHEAR DECK STA 1688 RBL50 IAW SRM 51-10-02 ORIG MAT .071 REM .058 LOSS .013 OUT OF LIMITS IAW SRM 53-00-51-1A. REPAIRD DAMAGE IAW SRM 53-60-51-2R REP2 ALT 1.
